MathSciNet Relay Station
MathSciNet bibliographic data
MR1249174 (95i:34035) 34B15 (34A47 47H15 47N20)
Kamimura, Yutaka An inverse problem in bifurcation theory. J. Differential Equations 106 (1993), no. 1, 10–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement